Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (525 KB) | Metadata | Table of Contents | PRIMS summary
Volume 17, Issue 2, 1981, pp. 657–663
DOI: 10.2977/prims/1195185267

On Betti Numbers of Complement of Hyperplanes

Hiroaki Terao[1]

(1) Hokkaido University, Sapporo, Japan

No abstract available for this article.

No keywords available for this article.

Terao Hiroaki: On Betti Numbers of Complement of Hyperplanes. Publ. Res. Inst. Math. Sci. 17 (1981), 657-663. doi: 10.2977/prims/1195185267